×

zbMATH — the first resource for mathematics

New optimality conditions for the semivectorial bilevel optimization problem. (English) Zbl 1266.90160
Summary: The paper is concerned with the optimistic formulation of a bilevel optimization problem with multiobjective lower-level problem. Considering the scalarization approach for the multiobjective program, we transform our problem into a scalar-objective optimization problem with inequality constraints by means of the well-known optimal value reformulation. Completely detailed first-order necessary optimality conditions are then derived in the smooth and nonsmooth settings while using the generalized differentiation calculus of Mordukhovich. Our approach is different from the one previously used in the literature and the conditions obtained are new. Furthermore, they reduce to those of a usual bilevel program, if the lower-level objective function becomes single-valued.

MSC:
90C29 Multi-objective and goal programming
90C46 Optimality conditions and duality in mathematical programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bonnel, H.; Morgan, J., Semivectorial bilevel optimization problem: penalty approach, J. Optim. Theory Appl., 131, 365-382, (2006) · Zbl 1205.90258
[2] Zheng, Y.; Wan, Z., A solution method for semivectorial bilevel programming problem via penalty method, J. Appl. Math. Comput., 37, 207-219, (2011) · Zbl 1297.90131
[3] Eichfelder, G., Multiobjective bilevel optimization, Math. Program., 123, 419-449, (2010) · Zbl 1198.90347
[4] Bonnel, H., Optimality conditions for the semivectorial bilevel optimization problem, Pac. J. Optim., 2, 447-467, (2006) · Zbl 1124.90028
[5] Dempe, S.; Dutta, J.; Mordukhovich, B.S., New necessary optimality conditions in optimistic bilevel programming, Optimization, 56, 577-604, (2007) · Zbl 1172.90481
[6] Ehrgott, M.: Multicriteria Optimization. Springer, Berlin (2005) · Zbl 1132.90001
[7] Mordukhovich, B.S.: Variational Analysis and Generalized Differentiation. I: Basic Theory. II: Applications. Springer, Berlin (2006)
[8] Rockafellar, R.T., Wets, R.J.-B.: Variational Analysis. Springer, Berlin (1998) · Zbl 0888.49001
[9] Henrion, R.; Outrata, J.V., A subdifferential condition for calmness of multifunctions, J. Math. Anal. Appl., 258, 110-130, (2001) · Zbl 0983.49010
[10] Outrata, J.V., A note on the usage of nondifferentiable exact penalties in some special optimization problems, Kybernetika, 24, 251-258, (1988) · Zbl 0649.90092
[11] Dempe, S.; Zemkoho, A.B., On the karush-Kuhn-Tucker reformulation of the bilevel optimization problem, Nonlinear Anal., 75, 1202-1218, (2012) · Zbl 1254.90222
[12] Mordukhovich, B.S.; Outrata, J.V., Coderivative analysis of quasi-variational inequalities with applications to stability and optimization, SIAM J. Optim., 18, 389-412, (2007) · Zbl 1145.49012
[13] Ye, J.J.; Ye, X.Y., Necessary optimality conditions for optimization problems with variational inequality constraints, Math. Oper. Res., 22, 977-997, (1997) · Zbl 1088.90042
[14] Bonnel, H., Morgan, J.: Semivectorial bilevel convex optimal control problems: an existence result. Working paper · Zbl 1279.49002
[15] Dempe, S.; Zemkoho, A.B., The generalized Mangasarian-fromowitz constraint qualification and optimality conditions for bilevel programs, J. Optim. Theory Appl., 148, 433-441, (2011) · Zbl 1223.90061
[16] Mordukhovich, B.S.; Nam, M.N.; Yen, N.D., Subgradients of marginal functions in parametric mathematical programming, Math. Program., 116, 369-396, (2009) · Zbl 1177.90377
[17] Mordukhovich, B.S.; Nam, M.N.; Phan, H.M., Variational analysis of marginal function with applications to bilevel programming problems, J. Optim. Theory Appl., 152, 557-586, (2012) · Zbl 1268.90127
[18] Clarke, F.H.: Optimization and Nonsmooth Analysis. Wiley, New York (1984) · Zbl 0727.90045
[19] Ye, J.J.; Zhu, D.L., Optimality conditions for bilevel programming problems, Optimization, 33, 9-27, (1995) · Zbl 0820.65032
[20] Dempe, S.; Zemkoho, A.B., The bilevel programming problem: reformulations, constraint qualifications and optimality conditions, Math. Program., (2012) · Zbl 1272.90086
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.